# SDR SWIA202511240025

- Difficulty date: November 23, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 49,052 hours, 32,164 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Clamp
- Condition: Out Of Adjust
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTI-ICE DUCT WARNING MESSAGE DURING APPROACH , WHILE IN ICING CONDITIONS. RIGHT FUSELAGE SECTION SHOWED RED ON EICAS PAGE. RAN QRH; MESSAGE EXTINGUISHED AFTER APPROXIMATELY 6 MINUTES.  UPON ARRIVAL TO AIRCRAFT INTERROGATED MDC & FOUND B1 CODE 349543 & 349542. T/S REF  FIM 30-11-00. PERFORMED LEAK TEST OF THE WING A/I DUCTS IN REFERENCE TO AMM 30-11-00.  NO A/I MESSAGES POPULATED DURING LEAK TEST. PERFORMED INSPECTION OF RT BLEED AIR LEAK SENSING ELEMENTS, FOUND BLEED AIR FROM AFT CLAMP ON FLOW CONTROL VALVE BLOWING ON THE SENSING LOOPS. FOUND THE AFT CLAMP TO BE NOT SEATED PROPERLY AGAINST THE VENTURI. ADJUSTED AFT CLAMP IAW AMM 21-53-14. PERFORMED LEAK TEST OF THE FLOW CONTROL VALVE, BLEED AIR IS NO LONGER ESCAPING PAST THE CLAMP. AIRCRAFT OK FOR RTS.
